# SDR RAIA00108018

- Difficulty date: August 16, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 13,470 hours, 12,215 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,550 hours, 13,003 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

5369-EWR-RIGHT ENGINE INDICATED RPM DROP TO 48%, CREW PERFORMED PRECAUTIONARY ENGINE SHUTDOWN, AIRCRAFT LANDED WITHOUT INCEDENT. MAINTENANCE INSPECTED AND FOUND LOOSE CANNON PLUG CONNECTOR ON THE RIGHT FUEL PRESSURE TRANSDUCER. MAINTENANCE RESECURED CONNECTOR AND PERFORMED OPERATIONAL CHECK OF RIGHT ENGINE. OPERATIONAL CHECK OF RIGHT ENGINE CHECKED GOOD, AIRCRAFT WAS RELEASED FOR SERVICE.
